STABILITY REGIONS OF AN ELECTRON BEAM IN A PERIODIC FOCUSING FIELD WITH ELLIPTIC AXIAL FIELD DISTRIBUTION.

M. Szilagyi, F. Blaschta

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

The stability regions of an electron beam in an axially symmetric periodic focusing magnetic field with elliptic axial field distribution are investigated. The rigorous solution of the paraxial ray equation is obtained. The variation of the elements of the transfer matrix with the parameter k of the lens-strength is presented graphically. The first three numerical values of the passbands are calculated. Some trajectories are shown.

Original languageEnglish (US)
Pages (from-to)300-309
Number of pages10
JournalOptik (Stuttgart)
Volume37
Issue number3
StatePublished - Jan 1 1973
Externally publishedYes

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Atomic and Molecular Physics, and Optics
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'STABILITY REGIONS OF AN ELECTRON BEAM IN A PERIODIC FOCUSING FIELD WITH ELLIPTIC AXIAL FIELD DISTRIBUTION.'. Together they form a unique fingerprint.

  • Cite this